What is the definition or description of: Cortef (hydrocortisone) allergy?

Cortef. Cortef (hydrocortisone) is a steroid medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.rxlist.com/cortef-side-effects-drug-center.htm.

Related Questions

What is the definition or description of: Cetacrot (hydrocortisone) allergy?

Cetacrot allergy. Cetacrot is a topical hydrocortisone. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-10438/cetacort-topical/details. Read more...

What is the definition or description of: Cortaid (hydrocortisone) allergy?

Cortaid. Cortaid (hydrocortisone) is a Steroid which used for the treatment of inflammation. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-5338/cortaid-topical/details. Read more...

Redness, itchy, & bumps around my mouth? Could it be ffrom hydrocortisone allergy?

Perioral dermatitis. Yes, this can be caused by steroids, or it can be caused by other substances, like toothpaste, cosmetics, shave cream, etc. Here's a website by doctors: http://fromyourdoctor.Com/topic.Do?Title=perioral+dermatitis&t=2102 this website is written by patients, not doctors, but it has some good ideas. Check it out and then see your doc if you need more help: http://www.Epinions.Com/content_966500484? Read more...

67 yr-old with years of monthly blackouts, with a history of PVC's, adrenal insufficiency and hypothyroidism, looking for a definitive diagnosis.....?

Syncopy. consider neurogenic causes of syncope? Has a tilt table study been done? Read more...
Multifactorial. There a several potential causes for the syncope in this lady. Of concern is that the episode on August 4th occurred without warning. This could be arrhythmic in origin. Although a Holter has been done the patient may need an Event Monitor and if this is negative an implantable monitor may be needed. We need to make sure she has normal LV function by Echo etc as she does have a history of PVC's. Vasodepressor syndrome needs to be also considered as she does have some features compatible with this. TTT would be reasonable. Finally hypotension secondary to the endocrine problem needs to be considered. Perhaps she might need a vasoactive medication as she does have hypotension. Read more...
Back to drawing board. Interesting case, cardiac wise an echo is needed to exclude structural heart disease, lv dysfunction, valve stenosis carotid dopplers to exclude bilateral carotid stenosis, a normal stress test raises the possibility of "balanced ischemia" where a normal stress is a false negative. May need to proceed with cardiac cath, a 67yo diabetic with pvcs and syncope may have a "high pretest probability" and as such, a negative stress test is not very helpful. Assuming echo and cath are unremarkable would then pursue from electrophysiology aspect, tilt table test and long term rhythm monitoring as out patient. Assuming no arrhythmias are uncovered then details of tilt result would dictate where to go next. Which is likely to assess autonomic function in a diabetic who may have autonomic dysfunction...this is all in the context of someone who is known to have adrenal insufficiency, on cortef but may need midodrine as well if tilt results showed vaso-depressor response. Read more...
Needs further work up. Pancreatic insufficiency, magnesium levels. 67 yo with years long symptoms. First of all, the patient needs a more detailed cardiac work up. She is hypotensive. Does she have neurodegeneration (Shy-Drager - now has a new name). If so, she may need something like midodrine to maintain blood pressure. My biggest concern is that this patient might have pancreatic insufficiency in the absence of overt chronic pancreatitis. This can be diagnosed with stool pancreatic elastase. Patient already has several insufficiencies, including thyroid, adrenal, and diabetes. Also, longstanding diabetes predisposes to exocrine insifficency. She was told she has acid stomach. If this was not done with a pH probe, I would be skeptical. Statistically, a 67 year old is more likely to have low stomach acid than high "acid stomach." Low stomach acid causes malabsorption of multiple nutrients, including magnesium. I would check magnesium because of the PVCs. RBC magnesium has better sensitivity that serum magnesium. " Good place to start. Read more...
No cure but help... Your best possible next steps are continue working closely with your treating doctor so to fine tune the care from time to time because of no cure in life reality but modification and adjustment - attesting: Life is a one-way street of accumulation, modification, & continuation as well as a constantly changing, adjusting dynamic process of struggle to cope with reality, certainty, & uncertainty of daily living for survival, growth, and continuation. Besides, always practice healthy lifestyle as foundation of medical care beyond drug and procedure. To help enhance understanding such, please take time and patience to peruse articles listed on http://formefirst.com/eNewsletter.html, http://formefirst.com/eMagicPowerUHL.html, and the lists on Facts of Life-1,2,&3 by clicking the corresponding BUTTON on the left side of HOME in www.ForMeFirst.com. Best wish... Read more...
NMS but. I wonder why you are taking propanolol for PVC's. Given the fact that your BP can drop rapidly, I think this is one drug you need to discuss with your cardiologist re. the necessity to continue with this medication. Read more...
Diabetic autonomic neuropathy. There are major clues here: 1. The autonomic neuropathy in diabetes, that she clearly has, has been shown to be due to abnormal thiamine homeostasis. 2. Acid stomach, low diastolic pressure and headaches are all classical symptoms of beriberi, none of which are pathognomonic. 3. Borborygmi and a blood pressure of 84/52 both represent unusual parasympathetic activity and low diastolic pressure is a classic symptom of beriberi. 4.Propranolol may well have been associated with the underlying cause of the dysautonomia. Unfortunately I suspect that the medications are contributing to the problem. She needs massive doses of thiamine, preferably as one of its therapeuticc derivatives. Read more...
Syncope. Insufficient data presented to hazard a guess; likely easily sorted out by thorough review of all past records including primary reports and with more detailed history and physical examination. Read more...
Cannot say the cause of syncope. May or may not be cardiac. Need some more data. The BP after the episode is not all that helpful. Are there orthostatic BP changes? What is the orthostatic HR response? Are there any recordings of the heart rhythm during syncope? What is the echo result? ECG? Tilt table? Read more...
Central hypopit. central hypopituitarism needs to be ruled out, see an endocrinologist to get this comfirmed and get mri brain with gadolinium contrast to rule out brain mass near or of pituitary gland. Read more...
Diagnosis anchoring. 67 yo lady with syncope and past medical history significant for adrenal stress and diabetes. The most important and dangerous cause of syncope is cardiac but in my opinion the diagnosis gets anchored and you have had an extensive negative workup. In addition the episode you describe straining in the bathroom is almost certain to be simple vasovagal syncope. As far as cardiac reasons for your syncope, a tilt test should also be performed. http://www.mayoclinic.org/diseases-conditions/vasovagal-syncope/diagnosis-treatment/treatment/txc-20184861 Studies show that sleep apnea is associated with daytime fatigue, somnolence, insulin resistance and diabetes, and even syncope. I recommend that the next step you take be to visit a specialist in sleep medicine for polysomnography. I recommend that they perform an EEG as well as you report "brain shivers" and this symptom report may indicate seizure activity. Read more...

What is the definition or description of: Locoid (hydrocortisone butyrate) allergy?

Locoid. Locoid (hydrocortisone butyrate) is a topical corticosteroid. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. An allergic inflammation of skin or contact dermatitis is possible. Read more...